Advertisement

Will my breathing get worse while using ProAir?

If you use ProAir, it is possible that your breathing and wheezing may get worse. If so, stop using the medicine right away because these changes can become life-threatening. You need to get help immediately. Call your doctor or 911 if you start coughing or wheezing, have problems breathing or shortness of breath.

Continue Learning about Antiasthma

What medications interact with long-acting beta-agonist bronchodilators?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking bromocriptine, digoxin, or a theophylline, a long-acting beta-agonist may not be a...
More Answers
What are the side effects of theophylline?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include headache, restlessness, insomnia, dizziness, nausea, vomiting, abdominal cr...
More Answers
How effective is omalizumab at treating nasal allergies?
Donna Hill Howes, RNDonna Hill Howes, RN
Omalizumab has been shown to provide symptom relief, lessen the need for rescue medication, and impr...
More Answers
How effective are long-acting beta-agonist bronchodilators?
Donna Hill Howes, RNDonna Hill Howes, RN
A long-acting beta-agonist combined with a corticosteroid reduces asthma symptoms and the frequency ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.